# SDR ASAA0080224

- Difficulty date: March 24, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND A DENT WAS FOUND IN THE FUSELAGE SKIN, 27 INCHES FORWARD OF THE LAVATORY ACCESS PANEL, BELOW STRINGER 18 AND AFT OF L1 DOOR.  REPAIRED PER SRM 53-04, FIG 25 AND DWG J0600270.  (M)
